# SDR HALA2019122750301

- Difficulty date: December 24, 2019
- Submitted: December 28, 2019
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 42,471 hours, 6,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID GALLEY PATHWAY LIGHT STRIP CAME OUT, NEEDS TO BE RE-SECURED. SECURED LIGHT STRIP.
